# SDR YENA2020040840278

- Difficulty date: April 4, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N944JT
- Make and model: Airbus A321-231
- Aircraft serial: 6359
- Aircraft time: 23,850 hours, 4,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 803594
- Condition: Discharged
- Location: Cabin
- Part time: 8,460 hours, 3,011 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU BATTERY 11WL FAILED OPS TEST; (REF AEROMAN NR 2020-100806 WO 2020 94/1) R & R EPSU BATTERY 11WL PER AMM 33-51-00-710-001-A OPS OK.
